My Accutane Journey March 22 2017, 0 Comments
I am currently taking an oral medication called Accutane and this medication is supposed to get rid of most of my severe acne. Accutane is an extremely harsh treatment that gets rid of all of your acne by using a high dose of vitamin A. This is a very scary medication to be taking because if you were to get pregnant on this medication your baby will become deformed when born. It also causes severe dryness all over the body. Your hair, lips, and skin will be extremely dry but that is how the medication works.
I took this medication for about 7 months and it was a hard 7 months because of the symptoms. I had to be on two steady birth control methods while on this medication and I also had to once a month get either my blood was drawn or a pregnancy test to ensure I was not pregnant on this medication because of the birth effects.
But through the cons comes the pros, this medication was a LIFE CHANGER. My skin has improved immensely and I don't see as many pimples as I used to. Even though this medication has so many scary side effects and even the extreme dryness it is 100 percent worth it. This medication has changed my skin in so many crazy good ways and it did it fast.
I am so thankful I got to try this medication because it's improved my skin so much! It also improved my depression and self-confidence, because now, I can feel happy and beautiful without so much makeup all over my face. Due to my skin being so dry and flakey it feels like a 7-month long chemical peel on my face and body. I am so happy that the acne is going away finally after years and years of ugly awful skin.
I love washing my face and putting face masks on in hopes for perfect skin someday. What I am left with are a bunch of nasty scars from the dry patches that were caused from the Accutane. I would pick on the dry patches trying to get rid of the flakes and dryness but it left a lot of scarring and all of the acne scarrings from years before which is really horrible. I have a lot of acne scarring on my cheeks and it's a result of the years and years of acne and picking and also the dry patches I would pick at.